Share This Article:

Estimation of Parameter in a New Truncated Distribution

Full-Text HTML Download Download as PDF (Size:131KB) PP. 221-224
DOI: 10.4236/ojs.2013.34025    6,172 Downloads   7,746 Views


This paper discusses the estimation of the parameter in a truncated form of a discrete distribution which is analogous to Burr distribution. The maximum likelihood and the moment estimators of the parameter are obtained. Their asymptotic properties are also established.

Cite this paper

G. Nanjundan, "Estimation of Parameter in a New Truncated Distribution," Open Journal of Statistics, Vol. 3 No. 4, 2013, pp. 221-224. doi: 10.4236/ojs.2013.34025.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.